Enlarged Right Testicle
Dec 29, 2008
First time posting here and I have to say, this site is so educational to say the least.
I started having fevers about one week ago so I started taking Motrin to control the fever. A couple of days later the fever started coming back and now I was having trouble peeing (burning sensation). Started having back pain and my right testicle started feeling very sensitive (started to hurt).
I went to my doctor and he said he was going to run some tests but gave me three different antibiotics to start taking in the meantime. Now my right Testicle is enlarged about 3 times the normal size? It also feels hard as a rock but is sensitive to the touch. What could cause this? Any advise help would be appreciated!
Response from Dr. Frascino
Yikes, your right cojones is three times its normal size, hard as a rock and sensitive to touch. Plus you have a fever and are on antibiotics???? OUCHAMAGOUCHA! Time to turn off the computer and get a consultation with a urologist today. If your doctor can't facilitate this evaluation, go to the emergency room. Your balls are supposed to be a matched set, not one ping-pong ball and one bocce ball. Kidding aside, you should have this evaluated today, OK?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
- Can You Use Triple Antibiotic Ointment On Genital Warts?
- The Symptoms Of Stomach Pain And Hot Flashes
- Can Vaginal Fluid On The Condom Transmit Hiv?
- Condom Left In Vagina
- How Accurate Is The Orasure Advanced Rapid HIV Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.